Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headaches, muscles aches, stomach problems after anabolic steroid withdrawal

My son is 16 years old. He is an athlete who is in good health. Last December he began treatment from a physical therapist for patellar tendonitis. He was treated with steroids for about 3 months. He completed his treatment about 6 weeks ago. During the course of his treatment he gained about 20-25 pounds. He is normally very lean and doesn t gain weight easily. The therapist said that was partly due to steroids and part a growth spurt. We also noticed a much fuller face . Since stopping treatment he has often complained of headaches, muscles aches, stomach problems and an inability to handle stress. In the last 2 weeks he has begun having fits of rage. He has had mild temper issues in the past but nothing compared to recent events. Could all this be withdrawal and if so what should he be tested for and how should he be treated?
Asked On : Thu, 14 Apr 2011
Answers:  1 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
it look like withdrawal reaction
once steroid taken for more then 2 wk
then it should be stop gradually in taper fashion.
if u stop all of sudden chance of rebound is there.
better to discuss this with ur dr
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor